The Erpenbeck high frequency instability theorem for ZND detonations, with O. Lafitte and K. Zumbrun, Archive for Rational Mechanics and Analysis, 204, (2012), 141-187.
Nonlinear geometric optics for reflecting uniformly stable pulses, with Jean-Francois Coulombel, J. Differential Equations 255 (2013), no. 7, 1939–1987 .
Singular pseudodifferential calculus for wavetrains and pulses, with J.-F. Coulombel and O. Gues, Bull. Soc. Math. France, 142, (2014), 719-776.
Semilinear geometric optics with boundary amplification, with J.-F. Coulombel and O. Gues, Analysis and PDE 7 (2014), no. 3, 551–625.
Viscous boundary layers in hyperbolic-parabolic systems with Neumann boundary conditions, with G. Metivier, O. Gues, K. Zumbrun, Ann. Scient. de l’Ecole Normale Sup., 47 (2014), 177-239.
Amplification of pulses in nonlinear geometric optics, with Jean-Francois Coulombel, Journal of Hyperbolic Differential Equations, 11, (2014), 749-793.
High-frequency stability of detonations and turning points at infinity, with O. Lafitte and K. Zumbrun, SIAM J. Math. Analysis, 47-3 (2015), 1800-1878
Block-diagonalization of ODEs in the semiclassical limit and $C^\omega$ vs. $C^\infty$ stationary phase, with O. Lafitte and K. Zumbrun, SIAM J. Math. Anal. 48 (2016), no. 3, 1773–1797.
The Mach stem equation and amplification in strongly nonlinear geometric optics, with Jean-Francois Coulombel, American Journal of Mathematics, 139 (2017), no. 4, 967–1046.
Geometric optics for Rayleigh wavetrains in d-dimensional nonlinear elasticity, with Aric Wheeler, SIAM J. Math. Anal., 50(4), (2018), 4563–4615.
Geometric optics for surface waves in nonlinear elasticity, with Jean-Francois Coulombel, Memoirs of the AMS, Book 1271, (2020), American Mathematical Society.
On the Mach stem configuration with shallow angle, with Jean-Francois Coulombel, Indiana University Mathematics Journal, (2020), 69(1), 73-108.
Weakly stable hyperbolic boundary problems with large oscillatory coefficients: simple cascades, Journal of Hyperbolic Differential Equations, (2020), 17(1), 141-183.
Hyperbolic boundary problems with large oscillatory coefficients: multiple amplification, (2020), Journal of Differential Equations, 269(12), p. 10416-10494.